# SDR IXXA2022010603

- Difficulty date: October 11, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 5700 · Wing Structure
- Part: Retainer
- Part number: 113T1653235
- Part serial: NSN
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER TE SEAL RETAINER AT STA790  OB OF #12 SPOILER PCA
